• Title of article

    Certain subclasses of multivalent functions associated with a family of linear operators

  • Author/Authors

    Patel، نويسنده , , J. and Cho، نويسنده , , Nak Eun and Srivastava، نويسنده , , H.M.، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2006
  • Pages
    19
  • From page
    320
  • To page
    338
  • Abstract
    The main object of the present paper is to investigate a number of inclusion relationships and some other useful properties of several interesting subclasses of analytic and p -valent functions, which are defined here by means of a certain linear operator. Relevant connections of the results presented here with those obtained in earlier works are also pointed out.
  • Keywords
    Analytic functions , linear operator , Multivalent functions , Differential subordination , Inclusion relationships , Carlson–Shaffer operator , Cho–Kwon–Srivastava operator , Gauss hypergeometric function , Choi–Saigo–Srivastava operator
  • Journal title
    Mathematical and Computer Modelling
  • Serial Year
    2006
  • Journal title
    Mathematical and Computer Modelling
  • Record number

    1594046